# SDR SWAA2022032164845

- Difficulty date: January 27, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737*
- Aircraft serial: 32488
- Aircraft time: 52,760 hours, 31,347 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON R/H WING L/E SLAT NOSE SKIN LOWER SURFACE AT #5 SLAT STATION 85.19.(MARKED) / [01] REQUEST NDT VERIFICATION CRACK CONDITION EXIST;[11] INSTALLED REPAIR PARTS IAW SRM 57-42-01-2R-8; PARA. 4. AND FIG.202.;[12] INSPECTED ACTION 11;[13] OK YO REINSTALL SLAT COVE PANELS 622CB; 622DB; 622EB.;[14] VERIFIED OK TO INSTALL PANELS 622CB;622DB AND 622EB.;[15] REINSTALLED SLAT NOSE FLEX SKIN AND COVE PANELS 622CB; 622DB AND 622EB IAW SRM 57-42-01-2R-8 PARA. 4. CAL. TOOL I/D: ATS1766; S/N: 1505378.;[16] VERIFIED CORRECTIVE ACTION STEP 15.
